Volume 30, Issue 1
Viscoelastic Wave Equation with Logarithmic Nonlinearities in ℝn

Keltoum Bouhali & Fateh Ellaggoune

J. Part. Diff. Eq., 30 (2017), pp. 47-63.

Published online: 2017-03

Preview Full PDF 360 1363
Export citation
  • Abstract

In any spaces dimension, we use weighted spaces to establish a general decay rate of solution of viscoelastic wave equation with logarithmic nonlinearities. Furthermore, we establish, under convenient hypotheses on g and the initial data, the existence of weak solution associated to the equation.

  • Keywords

Lyapunov function viscoelastic density decay rate weighted spaces

  • AMS Subject Headings

35L05, 35L71, 35B35

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

klbouhali@yahoo.fr (Keltoum Bouhali)

fellaggoune@gmail.com (Fateh Ellaggoune)

  • BibTex
  • RIS
  • TXT
@Article{JPDE-30-47, author = {Bouhali , Keltoum and Ellaggoune , Fateh }, title = {Viscoelastic Wave Equation with Logarithmic Nonlinearities in ℝn}, journal = {Journal of Partial Differential Equations}, year = {2017}, volume = {30}, number = {1}, pages = {47--63}, abstract = { In any spaces dimension, we use weighted spaces to establish a general decay rate of solution of viscoelastic wave equation with logarithmic nonlinearities. Furthermore, we establish, under convenient hypotheses on g and the initial data, the existence of weak solution associated to the equation.}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v30.n1.4}, url = {http://global-sci.org/intro/article_detail/jpde/5070.html} }
TY - JOUR T1 - Viscoelastic Wave Equation with Logarithmic Nonlinearities in ℝn AU - Bouhali , Keltoum AU - Ellaggoune , Fateh JO - Journal of Partial Differential Equations VL - 1 SP - 47 EP - 63 PY - 2017 DA - 2017/03 SN - 30 DO - http://doi.org/10.4208/jpde.v30.n1.4 UR - https://global-sci.org/intro/article_detail/jpde/5070.html KW - Lyapunov function KW - viscoelastic KW - density KW - decay rate KW - weighted spaces AB - In any spaces dimension, we use weighted spaces to establish a general decay rate of solution of viscoelastic wave equation with logarithmic nonlinearities. Furthermore, we establish, under convenient hypotheses on g and the initial data, the existence of weak solution associated to the equation.
Keltoum Bouhali & Fateh Ellaggoune. (2019). Viscoelastic Wave Equation with Logarithmic Nonlinearities in ℝn. Journal of Partial Differential Equations. 30 (1). 47-63. doi:10.4208/jpde.v30.n1.4
Copy to clipboard
The citation has been copied to your clipboard